Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 171, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 20, 2011, 5:41 AM CDT for 8 counties in Alabama. It was in force for 49 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 5:41 AM CDT (10:41 UTC)
- Expired
- Apr 20, 2011, 6:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Blount County, AL, Fayette County, AL, Jefferson County, AL, Lamar County, AL, Pickens County, AL, St. Clair County, AL, Tuscaloosa County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 70 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 5:48 AM CDT | TSTM WND DMG | 4 Se Belk, AL | TREE DOWN AT COUNTY ROAD 4 AND COUNTY ROAD 159. A CAR RAN INTO THE TREE. |
| Apr 20, 5:50 AM CDT | TSTM WND DMG | 7 S Oneonta, AL | COUNTY COMMISSIONER REPORTS NUMEROUS TREES DOWN...SOME LARGE TREES UPROOTED AND TOPS OUT OF TREES IN THE HOLLY SPRINGS AND HIGHLAND LAKES AREAS. |
| Apr 20, 5:55 AM CDT | TSTM WND DMG | 4 Se Oneonta, AL | LARGE TREE DOWN ON RESIDENCE ON CR 29. |
| Apr 20, 5:58 AM CDT | TSTM WND DMG | Highland Lake, AL | TREES DOWN IN CONCENTRATED AREA NEAR HGIHLAND DAM ROAD AND COUNTY HIGHWAY 27. |
| Apr 20, 6:00 AM CDT | TSTM WND DMG | 3 Ne Pinson, AL | TREES DOWN ON CLAY-PALMERDALE ROAD. |
| Apr 20, 6:00 AM CDT | TSTM WND DMG | 8 Se Oneonta, AL | POWERLINE DOWN ON CR 12 NEAR APPALACHIAN SCHOOL. |
| Apr 20, 6:00 AM CDT | TSTM WND DMG | Center Point, AL | TREES AND POWERLINES DOWN ON 23RD TERRACE NW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 3:37 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1717 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
452
WUUS54 KBMX 201041
SVRBMX
ALC009-057-073-075-107-115-125-127-201130-
/O.NEW.KBMX.SV.W.0171.110420T1041Z-110420T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 AM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BLOUNT COUNTY IN CENTRAL ALABAMA...
FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
JEFFERSON COUNTY IN CENTRAL ALABAMA...
SOUTHERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
PICKENS COUNTY IN WEST CENTRAL ALABAMA...
NORTHERN ST. CLAIR COUNTY IN CENTRAL ALABAMA...
NORTHERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
SOUTHERN WALKER COUNTY IN CENTRAL ALABAMA...
* UNTIL 630 AM CDT
* AT 540 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ARKADELPHIA TO ETHELSVILLE...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARROLLTON...REFORM...SUMITON...DORA...GORDO...NORTHPORT...
TUSCALOOSA AND GARDENDALE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 252 THROUGH 282...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
US 78 EXIT NUMBERS 61 THROUGH 91...
INTERSTATE 20 EXIT NUMBERS 97 THROUGH 140...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 166...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3370 8825 3390 8703 3387 8698 3387 8695
3388 8693 3392 8692 3393 8687 3392 8614
3386 8609 3386 8606 3325 8704 3317 8832
TIME...MOT...LOC 1040Z 270DEG 42KT 3389 8684 3336 8812
$$
271 follow-up statement
515
WWUS54 KBMX 201055
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
555 AM CDT WED APR 20 2011
ALC075-201105-
/O.CAN.KBMX.SV.W.0171.000000T0000Z-110420T1130Z/
LAMAR AL-
555 AM CDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN LAMAR
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3372 8794 3390 8704 3387 8695 3392 8692
3393 8687 3392 8615 3386 8606 3325 8704
3321 8798
TIME...MOT...LOC 1055Z 270DEG 42KT 3388 8663 3336 8791
$$
ALC009-057-073-107-115-125-127-201130-
/O.CON.KBMX.SV.W.0171.000000T0000Z-110420T1130Z/
PICKENS AL-TUSCALOOSA AL-JEFFERSON AL-FAYETTE AL-ST. CLAIR AL-
WALKER AL-BLOUNT AL-
555 AM CDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BLOUNT...SOUTHERN WALKER...NORTHERN ST. CLAIR...SOUTHERN FAYETTE...
JEFFERSON...NORTHERN TUSCALOOSA AND NORTHEASTERN PICKENS COUNTIES
UNTIL 630 AM CDT...
AT 551 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS THAT HAS PRODUCED DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DALLAS TO REFORM...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
GORDO...NORTHPORT...TUSCALOOSA...GARDENDALE...HOLT...SPRINGVILLE...
FULTONDALE...PINSON-CLAY-CHALKVILLE...TRUSSVILLE AND BIRMINGHAM.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 252 THROUGH 282...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
US 78 EXIT NUMBERS 61 THROUGH 91...
INTERSTATE 20 EXIT NUMBERS 97 THROUGH 140...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 166...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3372 8794 3390 8704 3387 8695 3392 8692
3393 8687 3392 8615 3386 8606 3325 8704
3321 8798
TIME...MOT...LOC 1055Z 270DEG 42KT 3388 8663 3336 8791
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 4:45 AM CDT, 56 minutes earlier.
Area forecast discussion, Apr 20, 4:45 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 445 AM CDT WED APR 20 2011 .DISCUSSION... A BAND OF SHOWERS AND THUNDERSTORMS WILL BEGIN TO MOVE ACROSS NORTHERN ALABAMA THIS MORNING. AS EXPECTED THE MAIN THREATS WITH THESE STORMS WILL BE STRONG WINDS AND LARGE HAIL. THE LIGHTNING IS PRETTY SUBSTANTIAL AS WELL. REALLY NOT MUCH HAS CHANGED FROM YESTERDAY THINKING. THE COLD FRONT IS OR HAS ALREADY STALLED TO OUR NORTH. THIS COMPLEX OF STORMS WILL CONTINUE TO SLIDE SOUTH OF THE FRONT IN AN EASTWARD MOTION. THIS WILL BE WAVE NUMBER 1 OF SEVERAL WAVES OVER THE NEXT 24 TO 36 HOURS AS THE AIRMASS REMAINS UNSTABLE THROUGH THURSDAY AFTERNOON/POSSIBLY FRIDAY IN THE FAR NORTHEAST. LOOKS LIKE THIS AREA OF SHOWERS AND THUNDERSTORMS MAY DISSIPATE BY LATE MORNING...BUT LEAVE BEHIND A BOUNDARY THAT WILL HELP PROVIDE THE SPARK FOR ADDITIONAL DEVELOPMENT THIS AFTERNOON. DEPENDING ON HOW FAR SOUTH THE COLD POOL FROM THE STORMS THIS MORNING MAKE WILL REALLY DETERMINE WHAT AREAS HAVE THE BEST SHOT AT SEVERE THUNDERSTORMS THIS AFTERNOON. THE BEST DYNAMICS WILL BE NORTH CLOSER TO THE FRONT...BUT HOW WORKED OVER WILL THE AIRMASS BE AND WILL IT HAVE TIME TO RE-ESTABLISH THAT THREAT BY THE AFTERNOON. AT THE SAME TIME THE BEST HEATING WILL BE ACROSS THE SOUTH. WITH ALL THAT SAID WILL PLACE THE BEST THREAT FOR SEVERE STORMS NORTH THROUGH THE MORNING AND SOUTH FOR THE AFTERNOON. THE NEXT WAVE MAY MOVE INTO THE AREA AROUND THE SAME TIME THURSDAY MORNING AS THIS MORNING. THE SAME THREATS WILL BE AROUND AS WELL AND ALMOST SAME SCENARIO. WILL NEED TO WATCH THESE CELLS A LITTLE CLOSER FOR ANY POSSIBLE FLOODING AS THE CELLS MAY BE MOVING SLOWER THAN THE STORMS THIS MORNING. WITH PWS OF 1.6 TO 1.7 FORECAST...LOCALIZED FLOODING WILL DEFINITELY BE A THREAT. QUESTIONS HERE WILL IT BE ENOUGH OF A THREAT TO MENTION A FLASH FLOODING THREAT. BIGGEST CONCERN WITH THIS SCENARIO IS THAT THE FFG GUIDANCE IS QUITE HIGH AND WOULD NEED TO BE A LITTLE LOWER TO BE A GREAT CONCERN. SO DEPENDING ON HOW MUCH RAIN WE GET THIS MORNING WILL BE A BIG PLAYER INTO WHETHER A FLASH FLOOD WATCH WILL BE NEEDED. WILL HOLD OFF FOR NOW. LOOKS LIKE THE SYSTEM FINALLY WORKS OUT BY FRIDAY NOONTIME...GIVING WAY TO SUNNY WEEKEND. THE NEXT SYSTEM WILL WORK INTO THE AREA TUESDAY INTO WEDNESDAY. RIGHT NOW THERE IS A BIG TIMING DIFFERENCE IN THE MODELS...24 TO EVEN 36 HOURS...SO TRYING TO PINPOINT IN THE FORECAST THE EXACT FROPA IS DIFFICULT TO SAY THE LEAST. THE ONE CONSISTENT FACTOR IS THAT THIS APPEARS TO A POTENTIALLY STRONG COLD FRONT. WILL GO AHEAD AND ADD IN SEVERE INTO THE HWO FOR LATE TUESDAY...HOWEVER THE SEVERE POTENTIAL WILL GENERALLY BE ALONG AND AHEAD OF THE COLD FRONT SO THE TIMING WILL LIKELY CHANGE AS WE GET A BETTER HANDLE ON THE TIMEFRAME. FEEL AS THOUGH THE THREAT IS SUBSTANTIAL ENOUGH TO GO AHEAD AND START THE DISCUSSIONS AND POTENTIAL IMPACTS. AS FOR TEMPERATURES...DID NOT REALLY HAVE ANY TARGETS OF OPPORTUNITY WITH HIGHS AS WE REMAIN IN THE UPPER 70S TO MID 80S FOR MUCH OF THE PERIOD. FOR LOWS...REALLY FEEL AS THOUGH MOS GUIDE IS TOO LOW FOR EACH MORNING AND WENT 2 TO 3 DEGREES ABOVE GUIDANCE. AS WE GET A BETTER HANDLE ON THE SYSTEM AT THE END OF THE PERIOD...WE WILL LIKELY SEE WARMER LOWS JUST AHEAD OF IT...BUT STAYED CLOSE TO MOS. && .AVIATION... 06Z TAF DISCUSSION. THE MOISTENING PROCESS CONTINUES...AND WE ALSO LOOK TO OUR WEST WHERE THUNDERSTORMS ARE ROLLING RIGHT ALONG. THE LOW CLOUDS ARE STILL EXPECTED TO SPREAD FROM SOUTH AND WEST TO NORTH AND EAST. LOOKS LIKE THE RAIN STARTS TO MOVE INTO THE NORTHERN TAFS AROUND SUNRISE...PERHAPS EARLIER IF THE LINE ACCELERATES. MY GUT FEELING IS THAT THIS INITIAL BATCH OF RAIN/STORMS WILL GO UNTIL AROUND NOON OR SO TOMORROW...AND THEN THERE WILL BE A BREAK THE REST OF THE AFTERNOON AND INTO THE EVENING. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. /61/ && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 79 58 76 59 83 / 90 70 60 30 20 ANNISTON 82 64 78 62 83 / 70 70 60 30 20 BIRMINGHAM 81 65 80 64 84 / 70 70 60 20 10 TUSCALOOSA 82 64 82 62 85 / 70 70 60 20 10 CALERA 83 65 81 62 85 / 60 70 60 20 10 AUBURN 84 65 81 63 83 / 30 50 60 20 10 MONTGOMERY 86 67 84 63 85 / 30 50 30 20 10 TROY 86 66 85 61 86 / 20 30 30 20 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 16/61
Hazardous weather outlook, Apr 20, 3:50 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 350 AM CDT WED APR 20 2011 ALZ011>015-017>050-211200- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 350 AM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...REMAINDER OF TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTHERN PORTIONS OF CENTRAL ALABAMA. AREAS MOST LIKELY TO SEE THE STRONGEST STORMS WILL BE ALONG AND NORTH OF INTERSTATE 20 CORRIDOR. THE MAIN THREATS OVERNIGHT...WILL BE LARGE HAIL AND DAMAGING WINDS. FLOODING WILL ALSO BE POSSIBLE IN THE LOCALIZED HOT SPOTS ACROSS NORTH CENTRAL ALABAMA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. THE TORNADO THREAT SHOULD REMAIN LOW WEDNESDAY THROUGH THURSDAY. HIGHER MOISTURE WILL ALSO SURGE NORTHWARD WITH THIS SYSTEM AND LOCALIZED FLOODING WILL BECOME MORE OF A THREAT AS THE EVENT UNFOLDS. AS THE FRONTAL BOUNDARY STALLS OVER THE AREA ON WEDNESDAY AND THURSDAY...SEVERAL INCHES OF RAIN WILL BE POSSIBLE OVER A LARGE AREA...FLASH FLOODING ALONG WITH RIVER FLOODING WILL BECOME THE MAIN HAZARD. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS MORNING DUE TO THE POSSIBILITY OF SEVERE STORMS. 08/MNK
In the hours before
Local storm report, Apr 20, 4:52 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG 1 N HAMILTON 34.15N 87.98W
04/20/2011 MARION AL BROADCAST MEDIA
TREE DOWN ON US 43 JUST NORTH OF HAMILTON.
&&
16Local storm report, Apr 20, 5:18 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM TSTM WND DMG 3 NNE DETROIT 34.06N 88.15W
04/20/2011 LAMAR AL BROADCAST MEDIA
TREE DOWN ON HWY 17 IN LAMAR COUNTY AT THE COUNTY LINE.
&&
16Local storm report, Apr 20, 5:30 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 AM TSTM WND DMG DETROIT 34.03N 88.17W
04/20/2011 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES DOWN FROM THE COUNTY LINE TO DETROIT AS
WELL AS IN DETROIT CITY LIMITS.
&&
16The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 3:51 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 54 min |
| Apr 20, 4:26 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 49 min |
| Apr 20, 5:06 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Fayette, Jefferson, Lamar, Pickens, Tuscaloosa and 2 more | 39 min |
| Apr 20, 5:20 AM CDT | Areal Flood Advisory | BMX | Lamar | 3 hr |
| Apr 20, 5:49 AM CDT | Special Weather Statement | BMX | Etowah | 41 min |
| Apr 20, 5:58 AM CDT | Special Weather Statement | BMX | Marion | 47 min |
| Apr 20, 6:12 AM CDT | Special Weather Statement | BMX | Calhoun, Cleburne, St. Clair, Talladega | 48 min |
| Apr 20, 6:23 AM CDT | Special Weather Statement | BMX | Cherokee | 52 min |
| Apr 20, 6:29 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 46 min |
| Apr 20, 6:55 AM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 50 min |
| Apr 20, 7:15 AM CDT | Special Weather Statement | BMX | Chambers, Clay, Randolph, Tallapoosa | 45 min |
| Apr 20, 7:31 AM CDT | Special Weather Statement | BMX | Fayette, Tuscaloosa | 44 min |
| Apr 20, 7:42 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Greene, Lamar, Pickens, Sumter, Tuscaloosa | 48 min |
| Apr 20, 8:27 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Sumter, Tuscaloosa | 63 min |
| Apr 20, 9:01 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 59 min |
| Apr 20, 9:37 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Shelby, Tuscaloosa | 53 min |
| Apr 20, 10:19 AM CDT | Special Weather Statement | BMX | Shelby, Talladega | 56 min |
| Apr 20, 10:46 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 22 min |
| Apr 20, 11:10 AM CDT | Special Weather Statement | BMX | Clay, Coosa, Tallapoosa | 50 min |
| Apr 20, 12:18 PM CDT | Flash Flood Watch | BMX | Bibb, Blount, Calhoun, Cherokee, Chilton, Clay and 19 more | 27 hr |
| Apr 20, 2:49 PM CDT | Special Weather Statement | BMX | Lamar | 41 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.